# SDR P2EA99073

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 995-1008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PROVISIONAL REPAIR AT BS 1006, STRINGER 16 RT.  REPAIRED FUSELAGE SKIN BETWEEN BS 995 AND BS 1008 FROM STRINGER 14 RT AND STRINGER 16 RT PER SRM SRM 53-30-3 FIG 6.  (M)
